# SDR SWAA2024041566610

- Difficulty date: March 22, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 663 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER FAIRING SUPPORT IS CHAFED FROM STA 663 TO 663+10; LBL 27; WL 148.5<[01] UP DATE CORROSION LEVEL;[02] CERTIFY;[03] ALL STEPS COMPLETED.;[04] REPLACED FAIRING SUPPORT IAW SRM 51-40-02- AND DWG 149A7216
